Finite horizon risk-sensitive continuous-time Markov decision processes with unbounded transition and cost rates
Xin Guo (),
Qiuli Liu () and
Yi Zhang ()
Additional contact information
Xin Guo: University of Liverpool
Qiuli Liu: South China Normal University
Yi Zhang: University of Liverpool
4OR, 2019, vol. 17, issue 4, No 4, 427-442
Abstract:
Abstract We consider a risk-sensitive continuous-time Markov decision process over a finite time duration. Under the conditions that can be satisfied by unbounded transition and cost rates, we show the existence of an optimal policy, and the existence and uniqueness of the solution to the optimality equation out of a class of possibly unbounded functions, to which the Feynman–Kac formula was also justified to hold.
Keywords: Continuous-time Markov decision processes; Risk-sensitive criterion; Optimality equation; Primary 90C40; Secondary 60J75 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://link.springer.com/10.1007/s10288-019-0398-6 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:aqjoor:v:17:y:2019:i:4:d:10.1007_s10288-019-0398-6
Ordering information: This journal article can be ordered from
https://www.springer ... ch/journal/10288/PSE
DOI: 10.1007/s10288-019-0398-6
Access Statistics for this article
4OR is currently edited by Yves Crama, Michel Grabisch and Silvano Martello
More articles in 4OR from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().